# SDR UIEA2019111505912

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,070 hours, 15,061 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"CABIN ALT AUTO 2"  STATUS MSG DISPLAYED.( PERFORMED BITE TEST ON CABIN PRESSURE CONTROLLER IAW B767 FIM 21-31-00.  OPS CHECK NORMAL. )
